| Model Number |
DL-3330-10-K |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.The ecog and impedance data are suggestive of a potential lead break.
Event or Problem Description
On (b)(6) 2025, while reviewing ecog data in preparation for a patient visit, signal artifact was observed on the left hippocampal depth lead.At the time of implant the lead was secured with a dog bone with lead protection.The lead was programmed 'off' during the (b)(6) 2025 appointment.On (b)(6) 2025 the lead was replaced.